MathSciNet Relay Station
MathSciNet bibliographic data
MR2465685 53C23 (53C20 57R19)
Brunnbauer, Michael Homological invariance for asymptotic invariants and systolic inequalities. Geom. Funct. Anal. 18 (2008), no. 4, 1087–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement